Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the locus of the foci of conics having double contact with two fixed conics


Author: R. A. Roberts
Journal: Bull. Amer. Math. Soc. 2 (1896), 98-110
DOI: https://doi.org/10.1090/S0002-9904-1896-00318-9
MathSciNet review: 1557423
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1896-00318-9

American Mathematical Society